# SDR ASAA2013051994849

- Difficulty date: May 19, 2013
- Submitted: May 21, 2013
- Operation: Air carrier
- Aircraft: N768AS
- Make and model: Boeing 737490
- Aircraft serial: 27082
- Aircraft time: 61,244 hours, 40,310 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide Arm
- Part number: 652999411
- Condition: Lack Of Lube
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR HARD TO CLOSE.  ACFT GROUNDED. LUBRICATED UPPER AND LOWER DOOR HINGE ARMS.  REF MM 12-25-21.  MADE SMALL ADJUSTMENT TO L1 DOOR GUIDE ARM IAW MM 52-11-00-705-007, STEP G. ACCOMPLISHED L1 DOOR TEST IAW MM 52-11-00-755-051.  OPS TEST GOOD.  DOOR HANDLE TORQUES ARE WITHIN LIMITS DURING ALL PHASES OF DOOR OPERATION.
